# SDR MWEA00771

- Difficulty date: August 31, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99196573
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND INTERCOSTAL CRACKED AT FRAME STATION 945 LONGERON LEFT 6.  REMOVED AND REPLACED INTERCOSTAL.  (M)
